Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 102, Number 1

All articles in this issue are freely accessible.

On a family of elliptic surfaces with Mordell-Weil rank $4$
Charles F. Schwartz.
Proc. Amer. Math. Soc. 102 (1988), 1-8
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915705
Embeddings of differential operator rings and Goldie dimension
Declan Quinn.
Proc. Amer. Math. Soc. 102 (1988), 9-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915706
Necessary and sufficient conditions for the class number of a real quadratic field to be one, and a conjecture of S. Chowla
R. A. Mollin.
Proc. Amer. Math. Soc. 102 (1988), 17-21
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915707
Galois endomorphisms of the torsion subgroup of one-parameter generic formal groups
Karl Zimmermann.
Proc. Amer. Math. Soc. 102 (1988), 22-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915708
On the global dimension of a ring modulo its nilpotent radical
Ellen Kirkman and James Kuzmanovich.
Proc. Amer. Math. Soc. 102 (1988), 25-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915709
On large Zsigmondy primes
Walter Feit.
Proc. Amer. Math. Soc. 102 (1988), 29-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915710
A further refinement of the Bruhat decomposition
Charles W. Curtis.
Proc. Amer. Math. Soc. 102 (1988), 37-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915711
Vanishing theorems for $V$-manifolds
Donu Arapura.
Proc. Amer. Math. Soc. 102 (1988), 43-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915712
Counterexamples involving growth series and Euler characteristics
Walter Parry.
Proc. Amer. Math. Soc. 102 (1988), 49-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915713
A generalized capacity and a uniqueness theorem on the dyadic group
Kaoru Yoneda.
Proc. Amer. Math. Soc. 102 (1988), 52-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915714
Relation between right and left involutions of a Hilbert algebra
P. P. Saworotnow.
Proc. Amer. Math. Soc. 102 (1988), 57-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915715
One parameter groups and the characterization of the sine function
Lawrence J. Wallen.
Proc. Amer. Math. Soc. 102 (1988), 59-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915716
Ergodic properties that lift to compact group extensions
E. Arthur Robinson.
Proc. Amer. Math. Soc. 102 (1988), 61-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915717
On the area of the region where an entire function is greater than one
Li-Chien Shen.
Proc. Amer. Math. Soc. 102 (1988), 68-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915718
On normality of Blaschke quotients
Flavia Colonna.
Proc. Amer. Math. Soc. 102 (1988), 71-77
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915719
Unique solvability of an extended Stieltjes moment problem
Olav Njåstad.
Proc. Amer. Math. Soc. 102 (1988), 78-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915720
Universal functions and generalized classes of functions
J. Cichoń and M. Morayne.
Proc. Amer. Math. Soc. 102 (1988), 83-89
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915721
Hereditary $C^{*}$-subalgebras of $C^{*}$-crossed products
Masaharu Kusuda.
Proc. Amer. Math. Soc. 102 (1988), 90-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915722
Invariant subspaces for derivations
E. V. Kissin.
Proc. Amer. Math. Soc. 102 (1988), 95-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915723
Random sign embeddings from $l^{n}_{r},2 < r < ∞$
T. Figiel, W. B. Johnson and G. Schechtman.
Proc. Amer. Math. Soc. 102 (1988), 102-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915724
On the ARG MIN multifunction for lower semicontinuous functions
Gerald Beer and Petar Kenderov.
Proc. Amer. Math. Soc. 102 (1988), 107-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915725
A boundary analogue of Morera’s theorem in the unit ball of $C^{n}$
Eric L. Grinberg.
Proc. Amer. Math. Soc. 102 (1988), 114-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915726
Invariance of projections in the diagonal of a nest algebra
John Daughtry.
Proc. Amer. Math. Soc. 102 (1988), 117-120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915727
Complemented invariant subspaces of $H ^{p},0 < p < 1$, and the Hahn-Banach extension property
William S. Cohn.
Proc. Amer. Math. Soc. 102 (1988), 121-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915728
Lagrangian systems in the presence of singularities
A. Capozzi, C. Greco and A. Salvatore.
Proc. Amer. Math. Soc. 102 (1988), 125-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915729
A remark on the existence of positive periodic solutions of superlinear parabolic problems
Maria J. Esteban.
Proc. Amer. Math. Soc. 102 (1988), 131-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915730
Cyclic vectors in $A^{-∞}$
Leon Brown and Boris Korenblum.
Proc. Amer. Math. Soc. 102 (1988), 137-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915731
A Tauberian theorem for Hausdorff methods
Brian Kuttner and Mangalam R. Parameswaran.
Proc. Amer. Math. Soc. 102 (1988), 139-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915732
Conformally natural extension of vector fields from $S^{n-1}$ to $B^{n}$
Clifford J. Earle.
Proc. Amer. Math. Soc. 102 (1988), 145-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915733
The Gel′fand theorem and its converse for Kähler manifolds
O. Kowalski and L. Vanhecke.
Proc. Amer. Math. Soc. 102 (1988), 150-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915734
On immersed compact submanifolds of Euclidean space
Marco Rigoli.
Proc. Amer. Math. Soc. 102 (1988), 153-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915735
A note on hyper-Hermitian four-manifolds
Charles P. Boyer.
Proc. Amer. Math. Soc. 102 (1988), 157-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915736
Conglomerability and finite partitions
Alan Zame.
Proc. Amer. Math. Soc. 102 (1988), 165-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915737
A proof of Liggett’s version of the subadditive ergodic theorem
Shlomo Levental.
Proc. Amer. Math. Soc. 102 (1988), 169-173
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915738
On classification of quadratic harmonic maps of $S^{3}$
Gábor Tóth.
Proc. Amer. Math. Soc. 102 (1988), 174-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915739
A note concerning the $3$-manifolds which span certain surfaces in the $4$-ball
Bruce Trace.
Proc. Amer. Math. Soc. 102 (1988), 177-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915740
Lusternik-Schnirelmann category and cobordism
Harpreet Singh.
Proc. Amer. Math. Soc. 102 (1988), 183-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915741
Atriodic homogeneous nondegenerate continua are one-dimensional
James T. Rogers.
Proc. Amer. Math. Soc. 102 (1988), 191-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915742
On the sphere conjecture of Birkhoff
Richard Jerrard.
Proc. Amer. Math. Soc. 102 (1988), 193-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915743
Function spaces and local characters of topological spaces
Toshiji Tereda.
Proc. Amer. Math. Soc. 102 (1988), 202-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915744
A fixed-point theorem for $p$-group actions
Stefan Jackowski.
Proc. Amer. Math. Soc. 102 (1988), 205-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915745
A generalization of the Vietoris-Begle theorem
Jerzy Dydak and George Kozlowski.
Proc. Amer. Math. Soc. 102 (1988), 209-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915746
Bundles along the fiber in the PL category
Norman Levitt.
Proc. Amer. Math. Soc. 102 (1988), 213-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915747
Symmetric functions: a bijective identity
N. Metropolis and Gian-Carlo Rota.
Proc. Amer. Math. Soc. 102 (1988), 218-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 915748